MathSciNet Relay Station
MathSciNet bibliographic data
MR2568520 65R20 (45D05)
Jang, Bongsoo Comments on "Solving a class of two-dimensional linear and nonlinear Volterra integral equations by the differential transform method'' [MR2514263]. J. Comput. Appl. Math. 233 (2009), no. 2, 224–230.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement